Alert archive / Kentucky / Special Weather Statements in 2015

Special Weather Statement, NWS Jackson, KY

June 7, 2015Knox County, Whitley County, Kentucky

NWS Jackson, KY issued this special weather statement at Jun 7, 2015, 3:08 PM EDT for Knox County, Whitley County, Kentucky. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2015, 3:08 PM EDT (19:08 UTC)
Expired
Jun 7, 2015, 4:00 PM EDT
In force
52 min
Issued by
NWS Jackson, KY

Counties Knox County, KY, Whitley County, KY

The radar

The Jackson,KY radar (KJKL), 97 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.1 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 348 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
348 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
1242 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

810 
WWUS83 KJKL 071908
SPSJKL

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
308 PM EDT SUN JUN 7 2015
 
KYZ084>086-072000-
WHITLEY-KNOX-MCCREARY-
308 PM EDT SUN JUN 7 2015

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WHITLEY...KNOX...
MCCREARY...

AT 307 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS OVER STRUNK...OR
NEAR WHITLEY CITY...MOVING NORTHEAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
WILLIAMSBURG...BARBOURVILLE...WHITLEY CITY...CORBIN...LIBERTY...GREEN
ROAD...DIXIE...PINE KNOT...CLATE...DISHMAN SPRINGS...GIRDLER...MOORE
HILL...SPRULE...SWANPOND...FABER...BERTHA STATION...SUTTONS MILL...
KING...EMMANUEL AND HAVEN.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 75 IN EAST CENTRAL KENTUCKY BETWEEN MILE MARKERS 6 AND
26.
 U.S. HIGHWAY 25 EAST IN KNOX COUNTY BETWEEN MILE MARKERS 2 AND 26.
 U.S. HIGHWAY 25 EAST IN LAUREL COUNTY NEAR MILE MARKER 0.

HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH WILL 
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO 
POSSIBLE. 

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3660 8447 3668 8454 3699 8404 3698 8396
      3700 8393 3703 8393 3703 8390 3705 8387
      3704 8383 3703 8383 3704 8378 3702 8378
      3701 8375 3688 8365 3659 8428
TIME...MOT...LOC 1907Z 236DEG 33KT 3665 8441 

$$

GREIF

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this special weather statement went out at Jun 7, 1:48 PM EDT, 1 hour 20 minutes earlier.

Area forecast discussion, Jun 7, 1:48 PM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
148 PM EDT SUN JUN 7 2015

.UPDATE...
ISSUED AT 148 PM EDT SUN JUN 7 2015

SURFACE ANALYSIS PAINTED A WARM FRONT JUST TO OUR EAST AND MAIN
LOW PRESSURE ACROSS THE GREAT LAKES. CLOUD WISE THIS AFTERNOON IS
FEATURING HIGH CLOUDS FROM NORTHERN TRACKING MCS AND DIURNALLY
DRIVEN CU. RIGHT NOW PAYING ATTENTION TO WARM FRONT TO THE EAST
AND ANY DEVELOPING SHOWERS OR STORMS THAT MAY BE ABLE TO FIRE UP
ALONG AND NEAR THIS LIFTING MECHANISM. WSR-88D SHOWS SOME VERY
SMALL SHOWERS BEGINNING TO FIRE THIS HOUR. OTHERWISE MOSTLY TO
PARTLY SUNNY SKIES WILL PREVAIL THROUGH THE REST OF THE
AFTERNOON. MADE MINOR UPDATES TO THE GRIDS TO ACCOUNT FOR LATEST
OBS AND TRENDS.

UPDATE ISSUED AT 1055 AM EDT SUN JUN 7 2015

MUCH OF THE AREA IS ENJOYING MOSTLY SUNNY SKIES THIS MORNING
AFTER DENSE FOG INUNDATED PORTIONS OF THE REGION. BASED OF VIS SAT
AND AREA WEBCAMS MUCH OF THIS HAS DISSIPATED WITH MAYBE A FEW
ISOLATED DEEPER VALLEYS SEEING PATCHY FOG. WARM AND SOME WHAT MUGGY
DAY STILL ON TAP WITH TEMPS SOARING INTO THE UPPER 80S TO EVEN 90
DEGREES IN A FEW SPOTS AND DEWPOINTS IN THE LOW TO MID 60S. THIS
COULD ALSO HELP TO GENERATE AFTERNOON SHOWERS AND THUNDERSTORMS
ALONG THE VA BORDER...HOWEVER BASED ON MESO MODELS THIS CHANCE
CONTINUES TO BE ON THE SLIGHT SIDE. INCREASE IN CIRRUS WILL BE
ESPECIALLY POSSIBLE ACROSS THE NORTHERN PORTIONS OF THE REGION
ASSOCIATED WITH A MCS TRACKING ACROSS NORTHERN ILLINOIS AND
INDIANA THIS MORNING. FRESHENED UP ZFP AND HWO TO REMOVE MORNING
FOG WORDING. ALSO UPDATED GRIDS WITH LATEST OBS AND TRENDS.

UPDATE ISSUED AT 745 AM EDT SUN JUN 7 2015

DENSE FOG IS PREVALENT...ESPECIALLY AT SOME OF THE RIDGETOP
AIRPORT LOCATIONS. THIS FOG HAS ALREADY BEGUN TO LIFT OUT OF THE
VALLEY FLOORS AND SHOULD SLOWLY DISSIPATE THROUGH AROUND 9 AM EDT.
AN SPS IS OUT TO HANDLE THIS AND IT WAS ALSO COVERED IN THE HWO.
HOURLY GRIDS HAVE BEEN FRESHENED UP A BIT BASED ON RECENT
OBSERVATIONS AND SATELLITE TRENDS...BUT THIS LED TO NO SUBSTANTIAL
CHANGES ATTM. 6Z MODEL GUIDANCE AND SOME RECENT HRRR AND RAP RUNS
SUPPORT THE POTENTIAL FOR ISOLATED CONVECTION NEAR THE TN AND VA
BORDERS THIS AFTERNOON OR EARLY EVENING...BUT ATTM WE EXPECT MOST
LOCATIONS TO REMAIN DRY.

&&

.SHORT TERM...(TODAY THROUGH MONDAY)
ISSUED AT 345 AM EDT SUN JUN 7 2015

RIDGING EXTENDS FROM THE SOUTHERN PLAINS NORTHEAST INTO PARTS OF
THE OH VALLEY AND NORTHEASTERN U.S. AT THIS TIME. CORRESPONDING
SFC RIDGING WAS CENTERED OVER THE ST LAWRENCE VALLEY REGION AND
EXTENDED SOUTHWEST INTO THE APPALACHIANS. HOWEVER...DISTURBANCES
WORKING AROUND THE UPPER RIDGE AND IN THE NORTHERN STREAM ARE
BEGINNING TO DAMPEN THIS RIDGE. A SHORTWAVE TROUGH IS APPROACHING
THE WESTERN GREAT LAKES REGION ATTM. THIS TROUGH IS EXPECTED TO
MOVE EAST ACROSS THE GREAT LAKES AND INTO THE NORTHEASTERN U.S.
AND OH VALLEY REGION THROUGH MONDAY...AND AMPLIFY. AN ASSOCIATED
SFC LOW PRESSURE SYSTEM WILL SEND A COLD FRONT INTO AND OH AND TN
VALLEY REGION THROUGH THE END OF THE PERIOD.

FOR THE CURRENT DAY...FOG SHOULD LIFT AND DISSIPATE THROUGH AROUND
9 AM EDT. THE NEAR TERM GUIDANCE SUCH AS THE HRRR SUGGESTS THE
POTENTIAL FOR ISOLATED CONVECTION OUTSIDE OF THE HIGHER TERRAIN IN
THE SOUTHEAST AND NORTHERN EXTENT OF THE CUMBERLAND PLATEAU NEAR
THE TN BORDER WHERE DIFFERENTIAL HEATING ACROSS THE REGION COULD
BREAK A WEAK CAP. MID LEVEL TEMPERATURES WILL BE ON THE WARM SIDE
WHICH SHOULD CAP THE ATMOSPHERE TO SOME DEGREE AND GENERALLY LIMIT
CONVECTIVE DEVELOPMENT EVEN AS A WEAK MID LEVEL WAVE MOVING AROUND
THE RIDGE CROSSES THE AREA. ATTM...OPTED TO INCREASE SLIGHT CHANCE
POPS INTO THE TN BORDER REGION AND FURTHER NORTH NEAR THE VA
BORDER. IF RAP AND HRRR RUNS CONTINUE TO SUGGEST THE POTENTIAL FOR
ISOLATED CONVECTION FURTHER NORTH AND NORTHWEST...SLIGHT POPS MAY
NEED TO BE ADDED ACROSS MORE OF THE REGION. MAX TEMPERATURES THIS
AFTERNOON WILL BE ABOUT AS WARM AS MANY LOCATIONS HAVE BEEN SO FAR
THIS CALENDAR YEAR. THE WARM SPOTS SHOULD THREATEN THE 90 DEGREE
MARK...ESPECIALLY IF CU DEVELOPMENT IS A LITTLE LESS EXTENSIVE
THAN CURRENTLY EXPECTED.

WITH LOSS OF DAYTIME HEATING...CONVECTION SHOULD WANE DURING THE
EVENING INTO THE OVERNIGHT HOURS. HOWEVER...PREFRONTAL CONVECTION
ASSOCIATED WITH THE UPPER SYSTEM WORKING ACROSS THE GREAT LAKES
AND AN APPROACHING COLD FRONT AND OR ASSOCIATED OUTFLOW COULD
THREATEN THE NW PART OF THE CWA LATE. HOWEVER...THE GREATER
COVERAGE OF CONVECTION TONIGHT SHOULD BE NORTH OF THE OHIO RIVER.
IN ADDITION...STRAY CONVECTION COULD DEVELOP JUST ABOUT ANYWHERE
ELSE ACROSS THE CWA OVERNIGHT IN THE WARM SECTOR. OUTSIDE OF
THIS...A SMALL RIDGE/VALLEY TEMPERATURE SPLIT IS ANTICIPATED WITH
THE DEEPER EASTERN VALLEYS EXPERIENCING SOME FOG DEVELOPMENT.

THE BIGGEST THREAT FOR RAIN...AND STRONG TO SEVERE CONVECTION WILL
BE LATE IN THE PERIOD. LEFTOVER CONVECTION AND OUTFLOWS COULD
POTENTIALLY LIMIT INSTABILITY ACROSS PARTS OF THE
REGION...PARTICULARLY IN THE NORTH...INITIALLY ON MONDAY.
HOWEVER...0Z ECMWF AND 0Z NAM GUIDANCE IN PARTICULAR AND TO SOME
DEGREE THE 0Z GFS INDICATE MUCH OR POSSIBLY ALL OF EASTERN AND
SOUTH CENTRAL KY REGION COULD BE SOUTH OF THE EARLY DAY CLOUD
COVER AND PRECIPITATION WHERE DAYTIME HEATING AND AN INCREASINGLY
MOIST AIRMASS ADVECTED INTO THE REGION ON SOUTHWEST TO WEST
SOUTHWEST WINDS SHOULD LEAD TO MODERATE INSTABILITY BY MID TO LATE
AFTERNOON. 3Z SREF HAS PROBABILITIES OF LI LESS THAN -4 REACHING
80 PERCENT OR MORE BY MON AFTERNOON INTO EARLY MONDAY EVENING
WHILE SBCAPE SHOULD AT LEAST NEAR 2000 J/KG. THE APPROACHING COLD
FRONT AND DAYTIME HEATING AS WELL AS ANY OUTFLOWS SHOULD BE ABLE
TO BREAK THE WEAK FORECAST CAP BY MID AFTERNOON TO EARLY EVENING.
SHEAR PROFILES WITH LIMITED DIRECTIONAL SHEAR AND MOSTLY SPEED
SHEAR SHOULD FAVOR MULTICELLS AND OR A LINE OR LINES OF CONVECTION
LATE IN THE PERIOD INTO EARLY IN THE LONG TERM PERIOD. DAMAGING
WINDS APPEAR TO BE A THREAT WITH THESE. THERE IS MODEL SPREAD IN
INSTABILITY...BUT FORECAST SBCAPE VALUES AND WBZ OF 10 TO 11KFT
WOULD BE FAVORABLE FOR SOME HAIL AS WELL. SPC HAS PLACED THE
ENTIRE REGION IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS FOR MONDAY
INTO MONDAY NIGHT AND THIS WILL CONTINUE TO BE HIGHLIGHTED IN THE
HWO.

.LONG TERM...(MONDAY NIGHT THROUGH SATURDAY)
ISSUED AT 239 AM EDT SUN JUN 7 2015

SEVERE THREAT WILL CONTINUE PAST 00Z MONDAY EVENING...BUT SHOULD
REALLY WIND DOWN BY MIDNIGHT. A COLD FRONT WILL ON SUNDAY SLOWLY
SINK SOUTHWARD THROUGH THE NIGHT INTO TUESDAY WITH SHOWERS AND
STORMS EXITING TO THE SOUTH. A FEW POP UP SHOWERS WILL BE POSSIBLE
ON TUESDAY JUST AHEAD OF THE BOUNDARY BEFORE IT EXITS TO THE
SOUTH. NO ADDITIONAL SEVERE THREAT IS EXPECTED WITH ANY STORMS ON
TUESDAY. IT LOOKS LIKE A TRANQUIL PERIOD OF WEATHER IS SETTING UP
FOR THE MIDWEEK PART OF THE FORECAST AS THE BOUNDARY IS LOOKING TO
STAY SOUTH OF THE REGION. THE FLOW WILL TURN MORE ZONAL FOR THE
REST OF THE WEEK. WITH NO DISTURBANCES TO SPEAK OF...WE SHOULD SEE
PLENTY OF SUNSHINE EACH DAY TO BOOST TEMPERATURES WELL INTO THE
80S EACH AFTERNOON. IF HEAVIER RAINFALL DOES NOT MATERIALIZE ON
MONDAY...WOULD NO BE SURPRISED TO SEE 90 DEGREE READINGS AS EARLY
AS WEDNESDAY OR THURSDAY WITH THE RECENT STRETCH OF DRIER WEATHER.
UNCERTAINTY IN THE FORECAST GOES WAY UP HEADING INTO NEXT
WEEKEND...AS THERE ARE SIGNIFICANT DIFFERENCE IN TIMING A COLD
FRONT INTO THE REGION. THIS SCENARIO TYPICALLY TRENDS TOWARDS THE
SLOWER SOLUTION...SO WILL PLAN TO JUST GO WITH SOME DIURNALLY
DRIVEN SHOWERS/STORMS FROM THURSDAY INTO NEXT WEEKEND. HAVE
UNDERCUT GUIDANCE A BIT ON POPS AS THE DIURNALLY DRIVEN
SHOWER/STORM SCENARIO TYPICALLY DOES NOT YIELD HIGH COVERAGE IN
SHOWERS/STORMS. PLAN TO GO WITH WELL ABOVE NORMAL TEMPERATURES
INTO NEXT WEEKEND AS THE WARMER SPELL OF WEATHER LOOKS TO CONTINUE
FOR SOME TIME.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 140 PM EDT SUN JUN 7 2015

AREAS SEEING VFR THIS AFTERNOON WITH JUST SOME HIGH CLOUDS FROM
NORTHERN TRACKING MCS AND DIURNALLY DRIVEN CU. HIGH PRESSURE
IS PASSING TO OUR NORTH AND EAST TODAY HELPING VFR CONDITIONS TO
PREVAIL THROUGH MUCH OF THE TAF PERIOD. SOME LATER AFTERNOON
CONVECTION CAN NOT BE RULED OUT PARTICULARLY NEAR THE VA
BORDER...HOWEVER THIS IS NOT EXPECTED TO BE A ISSUE AT TAF SITES.
THE NEXT BEST CHANCE OF LOWERING CONDITIONS WILL BE EARLY MONDAY
INTO MONDAY NIGHT. RIGHT NOW DID ADD VCTS TO SYM AT 13Z AND
JKL/SJS AT 15Z...BUT KEEP ALL SITES AT VFR GIVEN UNCERTAINTY.
MESOSCALE MODELS CONTINUE TO BRING PREFRONTAL CONVECTION SOUTH
EARLY IN THE DAY...SO TRIED TO LEAN THAT DIRECTION WITH THE
NORTHERN AND EASTERN SITES. THINKING MOST SITES WILL SEE BEST
CHANCES OF STORMS BEYOND THE TAF PERIOD MONDAY AND SOME OF THESE
STORMS COULD BE STRONG TO SEVERE.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...DJ
SHORT TERM...JP
LONG TERM...KAS
AVIATION...DJ
Hazardous weather outlook, Jun 7, 11:04 AM EDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
1104 AM EDT SUN JUN 7 2015

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-081815-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO...
JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD...
IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD...
MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON...
MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG...
BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN...
SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON...
SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE...
JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...HAZARD...
MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ...COAL RUN...
ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON
1104 AM EDT SUN JUN 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING NEAR THE VA
AND TN BORDERS. THUNDERSTORMS ARE ALSO POSSIBLE LATE TONIGHT
ACROSS THE ENTIRE REGION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS ARE POSSIBLE MONDAY AND MONDAY NIGHT. SOME
THUNDERSTORMS FROM MONDAY AFTERNOON INTO MONDAY EVENING COULD
BECOME SEVERE AND PRODUCE DAMAGING WINDS...HEAVY RAIN...AND
LARGE HAIL.

THUNDERSTORMS ARE ALSO POSSIBLE ON TUESDAY AND AGAIN FROM THURSDAY
THROUGH SATURDAY...MAINLY DURING EACH AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ON MONDAY AFTERNOON OR EVENING.

JP/DJ

In the hours before

Special weather statement, Jun 7, 3:08 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
308 PM EDT SUN JUN 7 2015

KYZ084>086-072000-
WHITLEY-KNOX-MCCREARY-
308 PM EDT SUN JUN 7 2015

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WHITLEY...KNOX...
MCCREARY...

AT 307 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS OVER STRUNK...OR
NEAR WHITLEY CITY...MOVING NORTHEAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
WILLIAMSBURG...BARBOURVILLE...WHITLEY CITY...CORBIN...LIBERTY...GREEN
ROAD...DIXIE...PINE KNOT...CLATE...DISHMAN SPRINGS...GIRDLER...MOORE
HILL...SPRULE...SWANPOND...FABER...BERTHA STATION...SUTTONS MILL...
KING...EMMANUEL AND HAVEN.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 75 IN EAST CENTRAL KENTUCKY BETWEEN MILE MARKERS 6 AND
26.
 U.S. HIGHWAY 25 EAST IN KNOX COUNTY BETWEEN MILE MARKERS 2 AND 26.
 U.S. HIGHWAY 25 EAST IN LAUREL COUNTY NEAR MILE MARKER 0.

HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3660 8447 3668 8454 3699 8404 3698 8396
      3700 8393 3703 8393 3703 8390 3705 8387
      3704 8383 3703 8383 3704 8378 3702 8378
      3701 8375 3688 8365 3659 8428
TIME...MOT...LOC 1907Z 236DEG 33KT 3665 8441

GREIF

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 3:14 PM EDTAreal Flood AdvisoryJKLMcCreary, Whitley3 hr

Nearby

Special Weather Statements in Kentucky, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.